Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Eye redness, pain, sticky discharge. Taken Moxifloxacin. How long to cure?

Hi, last wednesday, my eyes have became red , i ignored it and went to office, but by afternoon pain started and some sticky dischareg i noticed from my left i cnsulted doctor he said it is conjuctivity and gave Moxifloxacin drops and an ointment, im applying from thursady, but no sign of improvement.its the same and my eye lids were swollen , my eye became small with complete red many days it will taek to cure conjuctivity.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Nov 2012
The history tells about the fact that your eyes were completely red was it a hemorrhagic. Appears hemorrhagic viral conjunctivitis, it is very severe but self limiting and will take 2 to 3 weeks to resolve. Any way consult an eye specialist.
Take care
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor